# SDR K11A2023101090035

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 75,751 hours, 46,568 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ENGINE 1 WOULD NOT ACHIEVE COMMAND POWER SETTING AFTER INITIAL THRUST REDUCTION FROM TAKEOFF POWER ENGINE 1N HUNG BELOW 70% WHILE N2 INCREASED TO LIMITS.
